# SDR AALA202411183784

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 44,052 hours, 18,637 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CONFIGURING FOR LANDING RECEIVED A LEADING EDGE FLAPS TRANSIT INDICATION WITH THE TRAILING EDGE FLAPS EXTENDED AND FLAP POSITION AGREEING WITH THE FLAP HANDLE. THE NUMBER 8 SLAT SEGMENT INDICATED IT WAS NOT IN THE CORRECT POSITION WITH THE LIGHT NOT ILLUMINATED; AIRCRAFT ABORTED APPROACH AND THEN LANDED SAFELY AT BNA. ACCOMPLISHED FSCU BITE TEST NO PRESENT FLIGHT LEG FAULTS, OPERATED FLAPS FULLY, ALL INDICATIONS AND OPERATIONS CHECK GOOD. PER AMM 27-51-00. NO FAULT FOUND.
